# SDR ASAA0180125

- Difficulty date: April 2, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606005
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT, FOUND THE EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE FROM ROW 13 THROUGH 15.  RECONNECTED LIGHT CONNECTOR AT ROW 15.  LIGHTS THEN OPERATED NORMALLY.  (M)
